ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2015 , Volume 35 , Issue 1

Select all articles

Export/Reference:

Stability of the rhomboidal symmetric-mass orbit
Lennard Bakker and Skyler Simmons
2015, 35(1): 1-23 doi: 10.3934/dcds.2015.35.1 +[Abstract](846) +[PDF](958.8KB)
Uniqueness of conservative solutions to the Camassa-Holm equation via characteristics
Alberto Bressan, Geng Chen and Qingtian Zhang
2015, 35(1): 25-42 doi: 10.3934/dcds.2015.35.25 +[Abstract](1202) +[PDF](439.5KB)
Smooth stabilizers for measures on the torus
Aaron W. Brown
2015, 35(1): 43-58 doi: 10.3934/dcds.2015.35.43 +[Abstract](930) +[PDF](415.2KB)
Periodic orbits and invariant cones in three-dimensional piecewise linear systems
Victoriano Carmona, Emilio Freire and Soledad Fernández-García
2015, 35(1): 59-72 doi: 10.3934/dcds.2015.35.59 +[Abstract](1217) +[PDF](367.5KB)
On the modeling of moving populations through set evolution equations
Rinaldo M. Colombo, Thomas Lorenz and Nikolay I. Pogodaev
2015, 35(1): 73-98 doi: 10.3934/dcds.2015.35.73 +[Abstract](751) +[PDF](1270.2KB)
Unilateral global bifurcation for $p$-Laplacian with non-$p-$1-linearization nonlinearity
Guowei Dai and Ruyun Ma
2015, 35(1): 99-116 doi: 10.3934/dcds.2015.35.99 +[Abstract](997) +[PDF](276.1KB)
Existence, decay and blow-up for solutions to the sixth-order generalized Boussinesq equation
Akmel Dé Godefroy
2015, 35(1): 117-137 doi: 10.3934/dcds.2015.35.117 +[Abstract](930) +[PDF](471.2KB)
Bifurcation diagrams and multiplicity for nonlocal elliptic equations modeling gravitating systems based on Fermi--Dirac statistics
Jean Dolbeault and Robert Stańczy
2015, 35(1): 139-154 doi: 10.3934/dcds.2015.35.139 +[Abstract](823) +[PDF](1490.6KB)
Liouville theorem for an integral system on the upper half space
Jingbo Dou and Ye Li
2015, 35(1): 155-171 doi: 10.3934/dcds.2015.35.155 +[Abstract](1008) +[PDF](438.2KB)
Small-divisor equation with large-variable coefficient and periodic solutions of DNLS equations
Meina Gao
2015, 35(1): 173-204 doi: 10.3934/dcds.2015.35.173 +[Abstract](851) +[PDF](427.8KB)
Parametric normal forms for Bogdanov--Takens singularity; the generalized saddle-node case
Majid Gazor and Mojtaba Moazeni
2015, 35(1): 205-224 doi: 10.3934/dcds.2015.35.205 +[Abstract](991) +[PDF](503.3KB)
Self-trapping and Josephson tunneling solutions to the nonlinear Schrödinger / Gross-Pitaevskii equation
Roy H. Goodman, Jeremy L. Marzuola and Michael I. Weinstein
2015, 35(1): 225-246 doi: 10.3934/dcds.2015.35.225 +[Abstract](948) +[PDF](753.5KB)
From compact semi-toric systems to Hamiltonian $S^1$-spaces
Sonja Hohloch, Silvia Sabatini and Daniele Sepe
2015, 35(1): 247-281 doi: 10.3934/dcds.2015.35.247 +[Abstract](876) +[PDF](654.6KB)
Conformal metrics on $\mathbb{R}^{2m}$ with constant Q-curvature, prescribed volume and asymptotic behavior
Ali Hyder and Luca Martinazzi
2015, 35(1): 283-299 doi: 10.3934/dcds.2015.35.283 +[Abstract](1022) +[PDF](458.7KB)
Global regularity for the 3D axisymmetric MHD Equations with horizontal dissipation and vertical magnetic diffusion
Quansen Jiu and Jitao Liu
2015, 35(1): 301-322 doi: 10.3934/dcds.2015.35.301 +[Abstract](1211) +[PDF](419.2KB)
Thresholds for shock formation in traffic flow models with Arrhenius look-ahead dynamics
Yongki Lee and Hailiang Liu
2015, 35(1): 323-339 doi: 10.3934/dcds.2015.35.323 +[Abstract](904) +[PDF](470.5KB)
A note on partially hyperbolic attractors: Entropy conjecture and SRB measures
Peidong Liu and Kening Lu
2015, 35(1): 341-352 doi: 10.3934/dcds.2015.35.341 +[Abstract](1122) +[PDF](386.3KB)
Contribution to the ergodic theory of robustly transitive maps
Cristina Lizana, Vilton Pinheiro and Paulo Varandas
2015, 35(1): 353-365 doi: 10.3934/dcds.2015.35.353 +[Abstract](979) +[PDF](434.8KB)
Symplectic groupoids and discrete constrained Lagrangian mechanics
Juan Carlos Marrero, David Martín de Diego and Ari Stern
2015, 35(1): 367-397 doi: 10.3934/dcds.2015.35.367 +[Abstract](937) +[PDF](569.3KB)
Optimal Liouville-type theorems for a parabolic system
Quoc Hung Phan
2015, 35(1): 399-409 doi: 10.3934/dcds.2015.35.399 +[Abstract](833) +[PDF](336.0KB)
On the $\Gamma$-limit for a non-uniformly bounded sequence of two-phase metric functionals
Hartmut Schwetlick, Daniel C. Sutton and Johannes Zimmer
2015, 35(1): 411-426 doi: 10.3934/dcds.2015.35.411 +[Abstract](756) +[PDF](429.7KB)
Infinitely many solutions for a Schrödinger-Poisson system with concave and convex nonlinearities
Mingzheng Sun, Jiabao Su and Leiga Zhao
2015, 35(1): 427-440 doi: 10.3934/dcds.2015.35.427 +[Abstract](1384) +[PDF](398.0KB)
Regularity of pullback random attractors for stochastic FitzHugh-Nagumo system on unbounded domains
Bao Quoc Tang
2015, 35(1): 441-466 doi: 10.3934/dcds.2015.35.441 +[Abstract](1280) +[PDF](510.5KB)
On the quasi-periodic solutions of generalized Kaup systems
Claudia Valls
2015, 35(1): 467-482 doi: 10.3934/dcds.2015.35.467 +[Abstract](976) +[PDF](403.6KB)
The singular limit problem in a phase separation model with different diffusion rates $^*$
Kelei Wang
2015, 35(1): 483-512 doi: 10.3934/dcds.2015.35.483 +[Abstract](878) +[PDF](355.6KB)
Decay rates of the compressible Navier-Stokes-Korteweg equations with potential forces
Wenjun Wang and Weike Wang
2015, 35(1): 513-536 doi: 10.3934/dcds.2015.35.513 +[Abstract](1004) +[PDF](567.6KB)
Spectrum and amplitude equations for scalar delay-differential equations with large delay
Serhiy Yanchuk, Leonhard Lücken, Matthias Wolfrum and Alexander Mielke
2015, 35(1): 537-553 doi: 10.3934/dcds.2015.35.537 +[Abstract](1277) +[PDF](479.4KB)
Global well-posedness for the dissipative system modeling electro-hydrodynamics with large vertical velocity component in critical Besov space
Jihong Zhao, Ting Zhang and Qiao Liu
2015, 35(1): 555-582 doi: 10.3934/dcds.2015.35.555 +[Abstract](996) +[PDF](655.6KB)
On global existence for the Gierer-Meinhardt system
Henghui Zou
2015, 35(1): 583-591 doi: 10.3934/dcds.2015.35.583 +[Abstract](934) +[PDF](325.6KB)
Corrigendum to: Thermodynamic formalism for random countable Markov shifts
Manfred Denker, Yuri Kifer and Manuel Stadlbauer
2015, 35(1): 593-594 doi: 10.3934/dcds.2015.35.593 +[Abstract](878) +[PDF](216.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]